- Posts: 22
- Thank you received: 0
Questions regarding the heart
- unknown
- Topic Author
- Junior Member
-
I'm currently taking 15mg a day of dbol and I am taking 30mg EOD of tamoxifen
I'm currently on day 5 and I noticed today in gym after each set that my heart would flutter or something I'm unsure what I am feeling but it's a weird sensation
A few months back I tried test C and used 400mg per week for 2 weeks and it gave me endless nights of heart palpitations so I stopped and left the roids for awhile and now I'm giving dbol a try
I am unsure what is causing this I did see a doctor at the time and he couldn't give me an answer
Sent from my SM-A530F using Tapatalk
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
unknown wrote: Hi everyone I have a few questions
I'm currently taking 15mg a day of dbol and I am taking 30mg EOD of tamoxifen
I'm currently on day 5 and I noticed today in gym after each set that my heart would flutter or something I'm unsure what I am feeling but it's a weird sensation
A few months back I tried test C and used 400mg per week for 2 weeks and it gave me endless nights of heart palpitations so I stopped and left the roids for awhile and now I'm giving dbol a try
I am unsure what is causing this I did see a doctor at the time and he couldn't give me an answer
Sent from my SM-A530F using Tapatalk
A GP has no clue how to treat the heart, well none that I have seen and I've seen many.
Firstly why on earth are you taking 15mg of dianabol a day and 30mg every other day of tamoxifen ?
Secondly do you know what your potassium and magnesium levels are sitting at?
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- unknown
- Topic Author
- Junior Member
-
- Posts: 22
- Thank you received: 0
A friend said I should take 15mg to start with and if it's alright I should bump it to 30mg I am unsure what they are currently sitting at00pump wrote:
unknown wrote: Hi everyone I have a few questions
I'm currently taking 15mg a day of dbol and I am taking 30mg EOD of tamoxifen
I'm currently on day 5 and I noticed today in gym after each set that my heart would flutter or something I'm unsure what I am feeling but it's a weird sensation
A few months back I tried test C and used 400mg per week for 2 weeks and it gave me endless nights of heart palpitations so I stopped and left the roids for awhile and now I'm giving dbol a try
I am unsure what is causing this I did see a doctor at the time and he couldn't give me an answer
Sent from my SM-A530F using Tapatalk
A GP has no clue how to treat the heart, well none that I have seen and I've seen many.
Firstly why on earth are you taking 15mg of dianabol a day and 30mg every other day of tamoxifen ?
Secondly do you know what your potassium and magnesium levels are sitting at?
I went for a ecg about a months back and there where no issues there
Sent from my SM-A530F using Tapatalk
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
unknown wrote:
A friend said I should take 15mg to start with and if it's alright I should bump it to 30mg I am unsure what they are currently sitting at00pump wrote:
unknown wrote: Hi everyone I have a few questions
I'm currently taking 15mg a day of dbol and I am taking 30mg EOD of tamoxifen
I'm currently on day 5 and I noticed today in gym after each set that my heart would flutter or something I'm unsure what I am feeling but it's a weird sensation
A few months back I tried test C and used 400mg per week for 2 weeks and it gave me endless nights of heart palpitations so I stopped and left the roids for awhile and now I'm giving dbol a try
I am unsure what is causing this I did see a doctor at the time and he couldn't give me an answer
Sent from my SM-A530F using Tapatalk
A GP has no clue how to treat the heart, well none that I have seen and I've seen many.
Firstly why on earth are you taking 15mg of dianabol a day and 30mg every other day of tamoxifen ?
Secondly do you know what your potassium and magnesium levels are sitting at?
I went for a ecg about a months back and there where no issues there
Sent from my SM-A530F using Tapatalk
Stop it all, you have been given very bad advice. Tamoxifen can cause arrhythmia, your dianabol dose is pathetic, using tamoxifen while using dianabol is pathetic, you have been given extremely bad advice.
Go get your cardiac enzymes checked, you might have imbalance. Don't try another cycle until you have been cleared by a cardiologist and be honest with him with what you want to do. Mine knows everything I do. I refuse to advise anything until he has given you the all clear, you might be having PVCs or who knows what, but one organ you don't mess with without 100 percent clarity is the heart..
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.